# SDR CA040114010

- Difficulty date: December 19, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 464505
- Condition: Damaged
- Location: Rt Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN CREW SELECTED GEAR DOWN, NO GREEN LIGHT INDICATION, THEY GOT UNSAFE AND DOOR LIGHT INDICATION ON LT SIDE, GO AROUND, RECYCLING WITH SAME RESULT. ALTERNATE GEAR EXTENSION ACCORDING TO QRH WITH SUCCESSFUL RESULT. LANDING WAS NORMAL. PSEU CHECKED FOR FAULTS.  LGD LK1 FAULT FOUND.   LT GEAR DOWNLOCK HARNESS REPLACED IAW AMM 32-61-06. OPERATIONAL TEST PERFORMED.
